# SDR NSVA2011354

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ENTRANCE RISER AND THE ATTACHED FLOORBOARD MOUNT ANGLE AT STA 225 HAVE SEVERE CORROSION.  REFERENCE TD 340-53-11-95 DATED 12-22-11 AND MM409#407174 UNDER CONTROL # 202-29 FOR CORRECTIVE ACTION.
